# SDR 04100401

- Difficulty date: April 9, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N401FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3145
- Engine: Pwa PW306B
- Engine time: 6,945 hours, 7,104 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31B575601
- Condition: Intermittent
- Location: Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH OF FLIGHT 6253 TO BOS CREW REPORTED A COMPRESSOR STALL AND ITT INDICATION RISE ON THE LEFT HAND ENGINE.  THE LEFT HAND ENGINE WAS SHUT DOWN AS A PRECAUTION AND FLIGHT LANDED UNEVENTFULLY.  SEVERAL BLEED OVER VALVES WERE REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
